EconPapers    
Economics at your fingertips  
 

Generalised bootstrap in non-regular M-estimation problems

Arup Bose and Snigdhansu Chatterjee

Statistics & Probability Letters, 2001, vol. 55, issue 3, 319-328

Abstract: For estimators of parameters defined as minimisers of Q([theta])=Ef([theta],X), we study the asymptotic and generalised bootstrap properties. We concentrate on the case where Q does not have adequate smoothness for standard analysis to work. We describe the properties required by Q as well as bootstrap weights for consistency of the bootstrap.

Keywords: Nonregular; M; estimates; Convex; function; Bootstrap; Jackknife; Asymptotic; distribution (search for similar items in EconPapers)
Date: 2001
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (4)

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0167-7152(01)00161-4
Full text for ScienceDirect subscribers only

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:stapro:v:55:y:2001:i:3:p:319-328

Ordering information: This journal article can be ordered from
http://www.elsevier.com/wps/find/supportfaq.cws_home/regional
https://shop.elsevie ... _01_ooc_1&version=01

Access Statistics for this article

Statistics & Probability Letters is currently edited by Somnath Datta and Hira L. Koul

More articles in Statistics & Probability Letters from Elsevier
Bibliographic data for series maintained by Catherine Liu ().

 
Page updated 2025-03-19
Handle: RePEc:eee:stapro:v:55:y:2001:i:3:p:319-328